# SDR IXXA110008O

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,288 hours, 34,150 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Unsecure
- Location: Zone 200
- Part time: 84,288 hours, 34,150 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 68 KTS THE F/O INSTRUMENT PANEL SLID OUT.  THE TAKEOFF WAS ABORTED AND THE CREW RETURNED TO PARKING.  MX SECURED THE F/O INSTRUMENT PANEL AND PERFORMED THE REJECTED TAKEOFF INSP.  THE ACFT WAS RETURNED TO SERVICE IAW MM 31-10-2 AND MM 13.01-5. .
